# SDR R61A2020081100593

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 40,414 hours, 24,502 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR STICKING. CLEANED AND INSPECTED R2 DOOR, OPS CHECK GOOD.
